Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Scars on the leg. How to get rid of them?

I ve had these scar and dark marks on my legs for as long as I could remember. Maybe like over 10 years now and they are still there. They are from old scars, mosquito bites, chicken pox u name it. Anything that injure or punctures the skinnalways leaves a dark mark behind.Some have faded but others remained all this time. How can I get these marks cleared. I have had them for so long, basically all my life and they have made me so insecure that I have never worn shorts or skirts. Only for school as it is apart of the uniform. Please help, I have had them for far too long now
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query .

I would suggest that the fastest , safest treatment for your condition would be to undergo Glycolic Peel treatments every 10 days for the legs .
This will exfoliate the skin and even remove the marks and improve the appearance of the scars .

Thanks and Take care
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor